# SDR PNSA970603

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Head
- Condition: Inoperative
- Location: Nr 1 Nav
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 NAV CONTROL HEAD INOP.  REPLACED CONTROL HEAD, OPS CHECK OK.
